MathSciNet Relay Station
MathSciNet bibliographic data
MR1845446 11A41 (11N05)
Agoh, Takashi On Sophie Germain primes. Number theory (Liptovský Ján, 1999). Tatra Mt. Math. Publ. 20 (2000), 65–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement